On the existence of a surface in the pseudo-Euclidean space with given Grassman image
AbstractWe study the properties of submanifolds of the Grassmanian manifold of the four-dimensional pseudo-Euclidean space and also the Grassman image of a surface in this space. The theorem on the existence of a surface in the pseudo-Euclidean space with the given Grassman image is formulated and proved.
How to Cite
Grechneva, M. A., and P. G. Stegantseva. “On the Existence of a Surface in the Pseudo-Euclidean space with Given Grassman Image”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 10, Oct. 2016, p. 1320=1329, https://umj.imath.kiev.ua/index.php/umj/article/view/1923.